# SDR ASAA1149579

- Difficulty date: April 4, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 65C304243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD ATTACH ANGLE STA 945 BETWEEN STA 25L 26L CORRODED.  REMOVED CORRODED ANGLE.  RECEIVED LOCATED TREATED PRIMED TOPCOATED AND INSTALLED NEW ANGLE IAW B737 400 SRM 51 40 02.
